# SDR AALA201710249004

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 15,340 hours, 6,173 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE  PRESSURE IS LOW. SERVICED THE DOOR ASSIST BOTTLE IAW AMM.
